# SDR SWAA2024110144363

- Difficulty date: October 2, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED HOLE (2EA) IN ACCESS PANEL 661CB AT RT WING 2024-600552<[01] TOOL USED: CALIPER PN: 500-197-30; SN: B20189521; DUE DATE: 26-JAN-25;[02] TOOL USED: HOT BONDER PN: HCS9200B SN: 15102320; DUE DATE: 25-JAN-25;[03] TOOL USED: SCALE PN: SPX222; SN: C410738991; DUE DATE: 05-AUG-25;[04] TOOL USED: SCALE P/N: CR5200; S/N: 8343110814; DUE DATE: 20-JAN-25.;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196127; DUE DATE: 25-JAN-25.;[06] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: USM GO+; S/N: USMGO11040089; CAL DUE DATE: 21-MAY-25;[07] TOOL USED: HUMIDITY/TEMPERATURE CHART RECORDER P/N: RH550; S/N: 240531238; DUE DATE: 10/SEP/25.;[08] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 90160155; DUE DATE: 26-JAN-25.;[09] REPAIRED ACCESS PANEL 661CB AT RT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[10] REPAIRED ACCESS PANEL 661CB AT RT WING IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
